MathSciNet Relay Station
MathSciNet bibliographic data
MR104203 (21 #2960) 50.00 (52.00)
Rogers, C. A.; Shephard, G. C. Some extremal problems for convex bodies. Mathematika 5 1958 93–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement